# SDR COMA0660109

- Difficulty date: February 3, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 8,755 hours, 7,692 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: P1096
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5597 - EN ROUTE CVG-JAN IMMEDIATELY AFTER DEPARTURE, CREW NOTICED SMOKE IN THE CABIN AND COCKPIT, CREW DECLARED AN EMERGENCY AND RETURNED TO CVG.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT AND RIGHT COALESCER SOCKS.
